| Model Number |
MF-410470 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified deformation.A weight test of the device was verified and the device was within specification.Cloudy and voids after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "left side burning and shooting pains in arms & shoulders, plus ripples".
Event or Problem Description
Patient reported left side burning and shooting pains in arms & shoulders, plus ripples.Healthcare professional reported left side capsular contracture baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4, h.6.
Event or Problem Description